My skin up to this point: June 10, 2007.
My patch of sensitive red skin on my left cheek close to my eye really frustrated me. My dermatologist said I must've applied too much Retin-A and it made my skin sensitive and red. Even without her telling me, I stopped using Retin-A for a few nights. My skin looks more calm now. And I'm happy. My parents tell me my skin is improving. I hope Retin-A's the one that can truly truly help me.
Retin-A has also helped me with my blackheads and oiliness. But in turn, it makes me real dry sometimes. So I use Eucerin moisturizer.
Image META information
|Sections Found||ANY_TAG, IFD0, THUMBNAIL, EXIF|
|Camera Model||Canon PowerShot SD630|
|Software||Adobe Photoshop 7.0|
|Date Taken||2007:06:10 17:52:01|
|Exposure Bias Value||0/3|
|Flash Pix Version||Flashpix Format Version 1.0|
|Original File Size||154699|
|Orientation||The 0th row is at the visual top of the image, and the 0th column is the visual left-hand side|
|Sensing Method||One-chip color area sensor|
|Exposure Mode||Auto exposure|
|White Balance||Auto white balance|
|Scene Capture Type||Standard|